Skip to Content

I have been gaining weight since on Lavaza--- is this a result of the drug?

Responses (2)

itsmetoo2 19 Jan 2010

I have looked around on the side effects and can not find weight gain.
Now you might check this out:

https://www.drugs.com/sfx/lovaza-side-effects.html

Sideffects2 20 Jan 2010

No weight gain indicated on the label, just seal burps if you can bear it. If you're taking anything else, I would look into that. Good luck.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Lyrica and Weight Gain? Yes or No?

Posted 27 Jan 2010 35 answers

Why am I gaining weight on SRT3 (liothyronine)?

Posted 23 May 2013 2 answers

Ibandronate - does this drug cause weight gain?

Posted 8 Aug 2013 1 answer

How can one avoid gaining weight while on toviaz?

Posted 21 Aug 2015 0 answers